# SDR 9904099959

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Tripped
- Location: Left
- Stage of operation: AP
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

AC CROSSTIE WITH LEFT AC BUS OFF, DC BUS OFF, AND LEFT GENERATOR OFF LIGHTS ILLUMINATED ON APPROACH INTO CLT.  FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET LEFT GENERATOR AND CROSSTIE.  OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
